A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360]

Günther M (2017) Center for Mathematical Economics Working Papers; 572.
Bielefeld: Center for Mathematical Economics.

Download
OA 6.53 MB
Diskussionspapier | Veröffentlicht | Englisch
Volltext vorhanden für diesen Nachweis
Abstract / Bemerkung
In Farrell and Maskin (1989), the authors present sufficient conditions for weakly renegotiation-proof payoffs in their Theorem 1 (p. 332). We show that a step in the proof of this theorem is not correct by giving a counterexample. Nevertheless, the sufficient conditions remain true, and we offer a correction of the proof.
Erscheinungsjahr
Band
572
Seite(n)
33
ISSN
PUB-ID

Zitieren

Günther M. A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360]. Center for Mathematical Economics Working Papers. Vol 572. Bielefeld: Center for Mathematical Economics; 2017.
Günther, M. (2017). A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360] (Center for Mathematical Economics Working Papers, 572). Bielefeld: Center for Mathematical Economics.
Günther, M. (2017). A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360]. Center for Mathematical Economics Working Papers, 572, Bielefeld: Center for Mathematical Economics.
Günther, M., 2017. A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360], Center for Mathematical Economics Working Papers, no.572, Bielefeld: Center for Mathematical Economics.
M. Günther, A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360], Center for Mathematical Economics Working Papers, vol. 572, Bielefeld: Center for Mathematical Economics, 2017.
Günther, M.: A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360]. Center for Mathematical Economics Working Papers, 572. Center for Mathematical Economics, Bielefeld (2017).
Günther, Michael. A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360]. Bielefeld: Center for Mathematical Economics, 2017. Center for Mathematical Economics Working Papers. 572.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2017-04-27T11:29:08Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar